Reply To: IVIG/treatment and symptoms
Dawn–i saw an article in the ivig living magazine of how they are giving ivig to college students at their campus. I hope remission is in store before that time, but if not then something to consider 🙂
Bny—Sorry to hear of all you are going through, hope things get easier for you soon. the ivig thing is so hard to figure out. I have been at it for 2 and a half years and still not there yet. I went off it in Nov. tried the PE in Jan and now just a few days ago, after 3 months without it i went in for a loading dose. What i realized is that although i didnt feel myself getting significantly better on the ivig—I did get worse without it. I guess i didnt realize how much better it made me feel until i went without it. I am also the breadwinner for my family and i carry my health insurance—so NEED to work. I am going to try a loading dose every 6 weeks (2gm/kg). I was going to try this previously, then when i went to mayo dr dyck suggested 0.4 gms weekly for 16 wks. I did this, but if the every 6 weeks works the same it will be much easier.
But anyway, yes dawn is right—it’s trial and error, not expecting too much from every dose–i guess even ,not getting worse is a step in the right direction. I have anthem BCBS and so far they have not given me any difficulty with the ivig. At least you know the ivig worked for you—so that’s good, just need to get on a good schedule with it now.